Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 1, Pages 117-118

On the number of real solutions of a random polynomial

University of Ulster, Department of Mathematics, Co. Antrim, Jordanstown BT37 0QB, UK

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.